Cookies?
Library Header Image
LSE Research Online LSE Library Services

Whittle estimation of ARCH models

Giraitis, Liudas and Robinson, Peter M. (2001) Whittle estimation of ARCH models. Econometric Theory, 17 (3). 608 - 631. ISSN 1469-4360

[img]
Preview
PDF - Published Version
Download (260kB) | Preview

Identification Number: 10.1017/S0266466601173056

Abstract

For a class of parametric ARCH models, Whittle estimation based on squared observations is shown to be [square root of n]-consistent and asymptotically normal. Our conditions require the squares to have short memory autocorrelation, by comparison with the work of Zaffaroni (1999, “Gaussian Inference on Certain Long-Range Dependent Volatility Models,” Preprint), who established the same properties on the basis of an alternative class of models with martingale difference levels and long memory autocorrelated squares.

Item Type: Article
Official URL: https://www.cambridge.org/core/journals/econometri...
Additional Information: © 2001 Cambridge University Press
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 17 Feb 2008
Last Modified: 20 Feb 2021 01:42
URI: http://eprints.lse.ac.uk/id/eprint/316

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics